# SDR F3LA2011060300654

- Difficulty date: June 1, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N953FR
- Make and model: Airbus A319-112
- Aircraft serial: 4254
- Aircraft time: 1,914 hours, 743 cycles
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SMOKE ODOR IN CABIN ROWS 9-12.  NO ACTUAL SMOKE SEEN, NO ECAM.  ACFT WAS DIVERTED FOR TROUBLESHOOT IAW GMM 85.07, PG 2, FOUND DIRECT TV SYS TO BE EMITTING ODOR. PLACED TV SYSTEM ON MEL 44-20-01AA.
